# SDR AALA202307057764

- Difficulty date: July 2, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 30,162 hours, 12,742 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: UNKNOWN
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RETAINING SLEEVE MISSING FROM GIRT BAR ON DOOR 1R. REINSTALLED RETAINING SLEEVE ON 1R GIRT BAR IAW AMM 25-66-01.
